CSpace  > 系统科学研究所
A note on geometric conditions for boundary control of wave equations with variable coefficients
Feng, SJ; Feng, DX
2002-07-01
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume271Issue:1Pages:59-65
AbstractThe analytical condition given by Wyler for boundary stabilization of wave equations with variable coefficients is compared with the geometrical condition derived by Yao in terms of the Riemannian geometry method for exact controllability of wave equations with variable coefficients. It is shown that these two conditions are equivalent. (C) 2002 Elsevier Science (USA). All rights reserved.
Keywordwave equations variable coefficients Riemannian manifold covariant differential
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000178102200005
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17775
Collection系统科学研究所
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Feng, SJ,Feng, DX. A note on geometric conditions for boundary control of wave equations with variable coefficients[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2002,271(1):59-65.
APA Feng, SJ,&Feng, DX.(2002).A note on geometric conditions for boundary control of wave equations with variable coefficients.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,271(1),59-65.
MLA Feng, SJ,et al."A note on geometric conditions for boundary control of wave equations with variable coefficients".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 271.1(2002):59-65.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Feng, SJ]'s Articles
[Feng, DX]'s Articles
Baidu academic
Similar articles in Baidu academic
[Feng, SJ]'s Articles
[Feng, DX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Feng, SJ]'s Articles
[Feng, DX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.